# SDR VNAA9806015

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Part time: 55,372 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION,THE GALLEY AREA EMERGENCY EXIT SIGN, FAILED TO ILLUMINATE WHEN TESTED.  MAINTENANCE INSPECTED AND REPLACED THE 7LK BATTERY PACK, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
